# SDR 2013FA0000607

- Difficulty date: September 20, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N350TS
- Make and model: Diamon DA 42
- Aircraft serial: 42061
- System (JASC): 8300 · Accessory Gearboxes
- Part: Hose
- Part number: 057212K034301
- Condition: Ruptured
- Location: Gearbox
- Component: Gearbox
- Component part number: 057212K008809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE RUPTURED DURING FLIGHT TRAINING.
